Filters : "Vares, Maria Eulalia" Limpar

Filters



Refine with date range


  • In: Stochastic Processes and their Applications. Unidade: IME

    Subjects: Processos Estocásticos, Percolação

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato; MOUNTFORD, Thomas S; VARES, Maria Eulalia. Contact process under renewals II. Stochastic Processes and their Applications, Amsterdam, Elsevier, v. 130, n. 2, p. 1103-1118, 2020. Disponível em: < http://dx.doi.org/10.1016/j.spa.2019.04.008 > DOI: 10.1016/j.spa.2019.04.008.
    • APA

      Fontes, L. R., Mountford, T. S., & Vares, M. E. (2020). Contact process under renewals II. Stochastic Processes and their Applications, 130( 2), 1103-1118. doi:10.1016/j.spa.2019.04.008
    • NLM

      Fontes LR, Mountford TS, Vares ME. Contact process under renewals II [Internet]. Stochastic Processes and their Applications. 2020 ; 130( 2): 1103-1118.Available from: http://dx.doi.org/10.1016/j.spa.2019.04.008
    • Vancouver

      Fontes LR, Mountford TS, Vares ME. Contact process under renewals II [Internet]. Stochastic Processes and their Applications. 2020 ; 130( 2): 1103-1118.Available from: http://dx.doi.org/10.1016/j.spa.2019.04.008
  • Unidade: IF

    Subjects: Mecânica Estatística, Percolação, Probabilidade

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato; MOUNTFORD, Thomas S.; VARES, Maria Eulalia; MARCHETTI, Domingos Humberto Urbano. Contact process under renewals I. [S.l: s.n.], 2018.Disponível em: .
    • APA

      Fontes, L. R., Mountford, T. S., Vares, M. E., & Marchetti, D. H. U. (2018). Contact process under renewals I. São Paulo. Recuperado de https://arxiv.org/abs/1803.01458
    • NLM

      Fontes LR, Mountford TS, Vares ME, Marchetti DHU. Contact process under renewals I [Internet]. 2018 ;Available from: https://arxiv.org/abs/1803.01458
    • Vancouver

      Fontes LR, Mountford TS, Vares ME, Marchetti DHU. Contact process under renewals I [Internet]. 2018 ;Available from: https://arxiv.org/abs/1803.01458
  • Unidades: IME, IF

    Subjects: Funções Inteiras, Ferromagnetismo

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato; MEROLA, Immacolata; PRESUTTI, Errico; VARES, Maria Eulalia; MARCHETTI, Domingos Humberto Urbano. Layered systems at the mean field critical temperature. [S.l: s.n.], 2015.
    • APA

      Fontes, L. R., Merola, I., Presutti, E., Vares, M. E., & Marchetti, D. H. U. (2015). Layered systems at the mean field critical temperature. São Paulo.
    • NLM

      Fontes LR, Merola I, Presutti E, Vares ME, Marchetti DHU. Layered systems at the mean field critical temperature. 2015 ;
    • Vancouver

      Fontes LR, Merola I, Presutti E, Vares ME, Marchetti DHU. Layered systems at the mean field critical temperature. 2015 ;
  • In: Nonlinearity. Unidade: IME

    Subjects: Bilhares, Processos Estocásticos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARKARIAN, Roberto; ROLLA, Leonardo T; SIDORAVICIUS, Vladas; TAL, Fábio Armando; VARES, Maria Eulalia. Stochastic perturbations of convex billiards. Nonlinearity, Bristol, v. 28, n. 12, p. 4425-4434, 2015. Disponível em: < http://dx.doi.org/10.1088/0951-7715/28/12/4425 > DOI: 10.1088/0951-7715/28/12/4425.
    • APA

      Markarian, R., Rolla, L. T., Sidoravicius, V., Tal, F. A., & Vares, M. E. (2015). Stochastic perturbations of convex billiards. Nonlinearity, 28( 12), 4425-4434. doi:10.1088/0951-7715/28/12/4425
    • NLM

      Markarian R, Rolla LT, Sidoravicius V, Tal FA, Vares ME. Stochastic perturbations of convex billiards [Internet]. Nonlinearity. 2015 ; 28( 12): 4425-4434.Available from: http://dx.doi.org/10.1088/0951-7715/28/12/4425
    • Vancouver

      Markarian R, Rolla LT, Sidoravicius V, Tal FA, Vares ME. Stochastic perturbations of convex billiards [Internet]. Nonlinearity. 2015 ; 28( 12): 4425-4434.Available from: http://dx.doi.org/10.1088/0951-7715/28/12/4425
  • In: Journal of Statistical Physics. Unidades: IME, IF

    Subjects: Processos Estocásticos Especiais, Mecânica Estatística, Modelo De Ising

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato; MARCHETTI, Domingos H. U.; MEROLA, Immacolata; PRESUTTI, Errico; VARES, Maria Eulalia. Layered systems at the mean field critical temperature. Journal of Statistical Physics, New York, v. 161, n. 1, p. 91-122, 2015. Disponível em: < http://dx.doi.org/10.1007/s10955-015-1307-9 > DOI: 10.1007/s10955-015-1307-9.
    • APA

      Fontes, L. R., Marchetti, D. H. U., Merola, I., Presutti, E., & Vares, M. E. (2015). Layered systems at the mean field critical temperature. Journal of Statistical Physics, 161( 1), 91-122. doi:10.1007/s10955-015-1307-9
    • NLM

      Fontes LR, Marchetti DHU, Merola I, Presutti E, Vares ME. Layered systems at the mean field critical temperature [Internet]. Journal of Statistical Physics. 2015 ; 161( 1): 91-122.Available from: http://dx.doi.org/10.1007/s10955-015-1307-9
    • Vancouver

      Fontes LR, Marchetti DHU, Merola I, Presutti E, Vares ME. Layered systems at the mean field critical temperature [Internet]. Journal of Statistical Physics. 2015 ; 161( 1): 91-122.Available from: http://dx.doi.org/10.1007/s10955-015-1307-9
  • Conference title: Pan-American Advanced Studies Institute - PASI. Unidade: IME

    Subjects: Probabilidade, Mecânica Estatística, Sistemas Desordenados

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RAMÍREZ, Alejandro F; BEN AROUS, Gérard; FERRARI, Pablo Augusto; et al. Topics in percolative and disordered systems. [S.l: s.n.], 2014.
    • APA

      Ramírez, A. F., Ben Arous, G., Ferrari, P. A., Newman, C. M., Sidoravicius, V., & Vares, M. E. (2014). Topics in percolative and disordered systems. New York: Springer.
    • NLM

      Ramírez AF, Ben Arous G, Ferrari PA, Newman CM, Sidoravicius V, Vares ME. Topics in percolative and disordered systems. 2014 ;
    • Vancouver

      Ramírez AF, Ben Arous G, Ferrari PA, Newman CM, Sidoravicius V, Vares ME. Topics in percolative and disordered systems. 2014 ;
  • In: Journal of Statistical Physics. Unidades: IME, IF

    Subjects: Processos Aleatórios, Processos Estocásticos, Modelos De Mecânica Estatística, Modelo De Ising

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONTES, Luiz Renato; MARCHETTI, Domingos H. U.; MEROLA, Immacolata; PRESUTTI, Errico; VARES, Maria Eulalia. Phase transitions in layered systems. Journal of Statistical Physics, New York, v. 157, n. 3, p. 407-421, 2014. Disponível em: < http://dx.doi.org/10.1007/s10955-014-1090-z > DOI: 10.1007/s10955-014-1090-z.
    • APA

      Fontes, L. R., Marchetti, D. H. U., Merola, I., Presutti, E., & Vares, M. E. (2014). Phase transitions in layered systems. Journal of Statistical Physics, 157( 3), 407-421. doi:10.1007/s10955-014-1090-z
    • NLM

      Fontes LR, Marchetti DHU, Merola I, Presutti E, Vares ME. Phase transitions in layered systems [Internet]. Journal of Statistical Physics. 2014 ; 157( 3): 407-421.Available from: http://dx.doi.org/10.1007/s10955-014-1090-z
    • Vancouver

      Fontes LR, Marchetti DHU, Merola I, Presutti E, Vares ME. Phase transitions in layered systems [Internet]. Journal of Statistical Physics. 2014 ; 157( 3): 407-421.Available from: http://dx.doi.org/10.1007/s10955-014-1090-z
  • In: Brazilian Journal of Probability. Conference title: Brazilian School of Probability, 12. Unidade: IME

    Subjects: Estatística

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FRIEDLI, Sacha; DE LIMA, Bernardo N. B.; VARES, Maria Eulalia; FERRARI, Sílvia Lopes de Paula. Preface. Brazilian Journal of Probability[S.l: s.n.], 2010.
    • APA

      Friedli, S., de Lima, B. N. B., Vares, M. E., & Ferrari, S. L. de P. (2010). Preface. Brazilian Journal of Probability. São Paulo.
    • NLM

      Friedli S, de Lima BNB, Vares ME, Ferrari SL de P. Preface. Brazilian Journal of Probability. 2010 ; 24( 2): 105.
    • Vancouver

      Friedli S, de Lima BNB, Vares ME, Ferrari SL de P. Preface. Brazilian Journal of Probability. 2010 ; 24( 2): 105.
  • Unidade: IME

    Subjects: Processos Estocásticos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERRARI, Pablo Augusto; FONTES, Luiz Renato; VARES, Maria Eulalia. The asymmetric simple exclusion model with multiple shocks. [S.l: s.n.], 1998.
    • APA

      Ferrari, P. A., Fontes, L. R., & Vares, M. E. (1998). The asymmetric simple exclusion model with multiple shocks. São Paulo: IME-USP.
    • NLM

      Ferrari PA, Fontes LR, Vares ME. The asymmetric simple exclusion model with multiple shocks. 1998 ;
    • Vancouver

      Ferrari PA, Fontes LR, Vares ME. The asymmetric simple exclusion model with multiple shocks. 1998 ;
  • Unidade: IME

    Subjects: Processos Estocásticos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PEIXOTO, Cláudia Monteiro; VARES, Maria Eulalia. Metaestabilidade para uma dinamica de glauber com perturbacao e o comportamento assintotico de um modelo de exclusao com taxa de metropolis. 1995.Universidade de São Paulo, São Paulo, 1995.
    • APA

      Peixoto, C. M., & Vares, M. E. (1995). Metaestabilidade para uma dinamica de glauber com perturbacao e o comportamento assintotico de um modelo de exclusao com taxa de metropolis. Universidade de São Paulo, São Paulo.
    • NLM

      Peixoto CM, Vares ME. Metaestabilidade para uma dinamica de glauber com perturbacao e o comportamento assintotico de um modelo de exclusao com taxa de metropolis. 1995 ;
    • Vancouver

      Peixoto CM, Vares ME. Metaestabilidade para uma dinamica de glauber com perturbacao e o comportamento assintotico de um modelo de exclusao com taxa de metropolis. 1995 ;
  • In: Annales Institut Henri Poincare Probabilites et Statistiques. Unidade: IME

    Subjects: Processos Estocásticos Especiais, Mecânica Estatística, Sistemas Markovianos De Partículas

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERRARI, Pablo Augusto; PRESUTTI, Errico; VARES, Maria Eulalia. Nonequilibrium fluctuations for a zero range process. Annales Institut Henri Poincare Probabilites et Statistiques, Paris, Numdam, v. 24, n. 2 , p. 237-68, 1988. Disponível em: < http://www.numdam.org/article/AIHPB_1988__24_2_237_0.pdf >.
    • APA

      Ferrari, P. A., Presutti, E., & Vares, M. E. (1988). Nonequilibrium fluctuations for a zero range process. Annales Institut Henri Poincare Probabilites et Statistiques, 24( 2 ), 237-68. Recuperado de http://www.numdam.org/article/AIHPB_1988__24_2_237_0.pdf
    • NLM

      Ferrari PA, Presutti E, Vares ME. Nonequilibrium fluctuations for a zero range process [Internet]. Annales Institut Henri Poincare Probabilites et Statistiques. 1988 ; 24( 2 ): 237-68.Available from: http://www.numdam.org/article/AIHPB_1988__24_2_237_0.pdf
    • Vancouver

      Ferrari PA, Presutti E, Vares ME. Nonequilibrium fluctuations for a zero range process [Internet]. Annales Institut Henri Poincare Probabilites et Statistiques. 1988 ; 24( 2 ): 237-68.Available from: http://www.numdam.org/article/AIHPB_1988__24_2_237_0.pdf
  • In: Annals of Probability. Unidade: IME

    Subjects: Teoria Da Probabilidade, Processos Estocásticos, Análise Estocástica, Análise Global

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GALVES, Antonio; OLIVIERI, Enzo; VARES, Maria Eulalia. Metastability for a class of dynamical systems subject to small random perturbations. Annals of Probability, Berkeley, Institute of Mathematical Statistics, v. 15, n. 4, p. 1288-1305, 1987. Disponível em: < https://www-jstor-org.ez67.periodicos.capes.gov.br/stable/2244003?seq=1#metadata_info_tab_contents >.
    • APA

      Galves, A., Olivieri, E., & Vares, M. E. (1987). Metastability for a class of dynamical systems subject to small random perturbations. Annals of Probability, 15( 4), 1288-1305. Recuperado de https://www-jstor-org.ez67.periodicos.capes.gov.br/stable/2244003?seq=1#metadata_info_tab_contents
    • NLM

      Galves A, Olivieri E, Vares ME. Metastability for a class of dynamical systems subject to small random perturbations [Internet]. Annals of Probability. 1987 ; 15( 4): 1288-1305.Available from: https://www-jstor-org.ez67.periodicos.capes.gov.br/stable/2244003?seq=1#metadata_info_tab_contents
    • Vancouver

      Galves A, Olivieri E, Vares ME. Metastability for a class of dynamical systems subject to small random perturbations [Internet]. Annals of Probability. 1987 ; 15( 4): 1288-1305.Available from: https://www-jstor-org.ez67.periodicos.capes.gov.br/stable/2244003?seq=1#metadata_info_tab_contents
  • In: Journal of Statistical Physics. Unidade: IME

    Subjects: Mecânica Estatística, Análise Global

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CASSANDRO, Marzio; GALVES, Antonio; OLIVIERI, Enzo; VARES, Maria Eulalia. Metastable behavior of stochastic dynamics: a pathwise approach. Journal of Statistical Physics, New York, Springer, v. 35, n. 5-6, p. 603-634, 1984. Disponível em: < https://doi-org.ez67.periodicos.capes.gov.br/10.1007/BF01010826 > DOI: 10.1007%2FBF01010826.
    • APA

      Cassandro, M., Galves, A., Olivieri, E., & Vares, M. E. (1984). Metastable behavior of stochastic dynamics: a pathwise approach. Journal of Statistical Physics, 35( 5-6), 603-634. doi:10.1007%2FBF01010826
    • NLM

      Cassandro M, Galves A, Olivieri E, Vares ME. Metastable behavior of stochastic dynamics: a pathwise approach [Internet]. Journal of Statistical Physics. 1984 ; 35( 5-6): 603-634.Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1007/BF01010826
    • Vancouver

      Cassandro M, Galves A, Olivieri E, Vares ME. Metastable behavior of stochastic dynamics: a pathwise approach [Internet]. Journal of Statistical Physics. 1984 ; 35( 5-6): 603-634.Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1007/BF01010826


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020